Contra Costa County
Local Planning and Advisory Council for Early Care and Education

Loading Events
Find Events

Event Views Navigation

Upcoming Events › Training Calendar

Events List Navigation

Click here to download a PDF of the training calendar

September 2018

September 27 @ 6:30 pm - 9:00 pm

Presented by CA Preschool Instructional Network (CPIN)

Understand and utilize the structure and features of the Preschool Learning Foundations (PLF), Social-Emotional Development domain, and Self strand; Understand and utilize the structure and features of the Preschool Curriculum Framework (PCF), Social-Emotional Development domain, and Self strand; Become aware of integration opportunities between Volumes 1, 2, and 3 of the Preschool Learning Foundations; Utilize strategies identified for dual language learners; Utilize identified strategies for children with special needs.

6:00 p.m. check-in
NOTE: There will be no meals served at this training, only light snacks, coffee, tea, and water, please plan accordingly.

Registration deadline: Friday, September 21, 2018

Questions: Call Marissa Frias at 925-942-5331 or email at mfrias@cccoe.k12.ca.us

Training host: CPIN
2.5 hours

Registration: https://se-self927.eventbrite.com


September 29 @ 9:00 am - 3:00 pm

 

This training is a modified version that will go in depth on the Instructional Support Domain and Dimensions. You will learn strategies to help with engagement and critical thinking activities to help children understand concepts and to strengthen teacher knowledge on effective ways to provide higher order thinking opportunities

8:30 a.m. check-in.

Registration deadline: Wednesday, September 26
NOTE: It is First 5 Contra Costa policy that late registrations and walk-ins will NOT be accepted or allowed into the training.

Questions: Call Elida Treanor at 925-771-7319 or email at etreanor@first5coco.org

Training host: First 5 Contra Costa
6 hours

Registration: http://events.constantcontact.com/register/event?llr=gdhwoacab&oeidk=a07efl1t9nya039c9ae


October 2018

October 6 @ 9:00 am - 4:30 pm

Assessment Instrument: Infant/Toddler and Preschool

Gain understanding of the DRDP tool and how to use it.

8:30 a.m. check-in
NOTE: There will be no meals served at this training, only light snacks, coffee, tea, and water, please plan accordingly.

Registration deadline: Friday, September 28, 2018

Questions: Call Marissa Frias at 925-942-5331 or email at mfrias@cccoe.k12.ca.us

Training host: WestEd
2.5 hours

Registration: https://drdp106.eventbrite.com


October 11 @ 7:00 pm - 9:00 pm

Presented by Tandem Partners in Learning

Join us as we explore the value of free play and how to use this time to complete individual assessments in this hands on workshop. Educators will receive a DRDP-based observation tool to support ongoing individual assessments.

6:30 p.m. check-in.

Questions: Call Kimberly Nguyen at 925-265-6454 or email at kimberly.nguyen@cocokids.org

Training host: CocoKids
2 hours

Registration: https://www.cocokids.org/cocokids-events/events/building-on-play-authentic-assessment-east-county/


October 13 @ 1:00 pm - 3:00 pm

 

Why does early childhood leadership matter? More importantly, why does it matter who is reflected in these roles and who isn’t? The disparity of early care and education administrators of color is rarely addressed and discussed. How does structural inequality outside classrooms and programs makes its way into a nice profession like early care and education? The interplay and intersectionality of administrators’ role as gatekeeper of quality early learning is high stakes in many early learning communities and is often tied to funding mandates and child outcomes. Yet, key decision-makers continue to reflect the dominant structure of our macro society while the demographics of our children, families, and practitioners continue to become more diverse. Come engage in critical discourse about the importance and value of disrupting this narrative to achieve desired outcomes for children, families, and the workforce that is culturally responsive and congruent present and future trends.

8:30 a.m. check-in.

Registration deadline: Wednesday, October 10
NOTE: It is First 5 Contra Costa policy that late registrations and walk-ins will NOT be accepted or allowed into the training.

Questions: Call Elida Treanor at 925-771-7319 or email at etreanor@first5coco.org

Training host: First 5 Contra Costa
2 hours

Registration:


October 20 @ 9:00 am - 4:30 pm

 

Learn strategies for on-going formative classroom assessments using the DRDP with a goal of conducting meaningful observations.

8:30 a.m. check-in
NOTE: There will be no meals served at this training, only light snacks, coffee, tea, and water, please plan accordingly.

Registration deadline: Friday, September 28, 2018

Questions: Call Marissa Frias at 925-942-5331 or email at mfrias@cccoe.k12.ca.us

Training host: WestEd
7 hours

Registration: https://meob1020.eventbrite.com


October 27 @ 9:00 am - 2:30 pm

Presented by U.C. Davis Extension

Self-assess and explore risk perception through the lens of individual differences and global perspectives; Consider research based benefits of risk in the development of physical, cognitive, and social skills; Learn how to support children as they take appropriate physical risks in every day play and planned learning experiences; Learn strategies to encourage children as they initiate and participate in cognitive risk-taking behaviors; Be able to provide children with guidance in their social risk-taking behaviors that are developmentally and temperamental appropriate.

8:30 a.m. check-in
NOTE: There will be no meals served at this training, only light snacks, coffee, tea, and water, please plan accordingly.

Registration deadline: Friday, October 19, 2018

Questions: Call Marissa Frias at 925-942-5331 or email at mfrias@cccoe.k12.ca.us

Training host: UC Davis
5 hours

Registration: https://posrisk1027.eventbrite.com


November 2018

November 1 @ 7:00 pm - 9:00 pm

Presented by Tandem Partners in Learning

Combining interactive classroom Read Aloud with multi-disciplinary extension activities, this approach to curriculum planning explores the versatility of books as teaching tools. A story walk is a valuable method for scaffolding vocabulary, boosting student’s curiosity and critical thinking skills, and supporting English language learners.

6:30 p.m. check-in.

Questions: Call Kimberly Nguyen at 925-265-6454 or email at kimberly.nguyen@cocokids.org

Training host: CocoKids
2 hours

Registration: https://www.cocokids.org/cocokids-events/events/story-walking/


November 3 @ 9:00 am - 12:00 pm

Presented by CA Preschool Instructional Network (CPIN)

Participants will:

  • Explore California demographics; Why two languages
  • Paths to bilingualism; Navigate and understand the structure and content of the English-language development domain
  • Begin to think about ways to use California Department of Education resources to support English-language development

8:30 a.m. check-in
NOTE: There will be no meals served at this training, only light snacks, coffee, tea, and water, please plan accordingly.

Registration deadline: Friday, October 26, 2018

Questions: Call Marissa Frias at 925-942-5331 or email at mfrias@cccoe.k12.ca.us

Training host: CPIN
3 hours

Registration: https://engdev113.eventbrite.com


November 10 @ 9:00 am - 1:00 pm

 

This session introduces the Family Child Care Environment Rating Scale (ERS) tool. In this session you will learn how the scale measures quality, participate in activities that will familiarize you with the content of the scales, and learn how the scale is interpreted.

8:30 a.m. check-in.

Registration deadline: Wednesday, November 7
NOTE: It is First 5 Contra Costa policy that late registrations and walk-ins will NOT be accepted or allowed into the training.

Questions: Call Elida Treanor at 925-771-7319 or email at etreanor@first5coco.org

Training host: First 5 Contra Costa
4 hours

Registration: http://events.constantcontact.com/register/event?llr=gdhwoacab&oeidk=a07efl2f79r3fc63b4b


+ Export Events